# SDR AUS20021187

- Difficulty date: October 16, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 6120 · Propeller Controlling System
- Part: Pipe
- Part number: LW12920
- Condition: Fractured
- Location: Propeller Contro
- Part time: 2,192 cycles
- Component: Propeller Contro, Lyc, O360A1AD
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER GOVERNOR EXTERNAL OIL PIPE FAILED AT CONNECTION TO THEGOVERNOR.
